Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 4:29 PM CDT for Carroll County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 4:29 PM CDT (21:29 UTC)
- Expired
- Apr 23, 2011, 5:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
770
WUUS54 KTSA 232129
SVRTSA
ARC015-232230-
/O.NEW.KTSA.SV.W.0144.110423T2129Z-110423T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 530 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANDVIEW...
MOVING EAST NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BERRYVILLE...URBANETTE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3636 9329 3634 9370 3648 9376 3650 9372
3650 9330 3649 9329
TIME...MOT...LOC 2129Z 246DEG 33KT 3643 9363
$$1 follow-up statement
553
WWUS54 KTSA 232224
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT SAT APR 23 2011
ARC015-232235-
/O.EXP.KTSA.SV.W.0144.000000T0000Z-110423T2230Z/
CARROLL AR-
524 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL COUNTY
EXPIRES AT 530 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3636 9329 3634 9370 3648 9376 3650 9372
3650 9330 3649 9329
TIME...MOT...LOC 2225Z 246DEG 33KT 3664 9305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:32 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 23, 3:32 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT SAT APR 23 2011
.DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.
THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 54 67 60 73 / 70 80 80 60
FSM 63 77 64 77 / 50 70 60 70
MLC 61 74 66 77 / 60 60 50 50
BVO 52 66 54 72 / 70 80 80 60
FYV 57 73 62 73 / 80 80 70 70
BYV 56 75 61 75 / 80 80 60 70
MKO 56 72 63 76 / 70 80 70 60
MIO 53 68 57 73 / 80 80 80 70
F10 55 73 64 75 / 70 70 70 50
HHW 70 80 66 77 / 50 50 50 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....06Hazardous weather outlook, Apr 23, 11:59 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1159 AM CDT SAT APR 23 2011
...SEVERE STORMS...ALONG WITH HEAVY RAIN LEADING TO FLASH FLOODING
REMAIN POSSIBLE THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA
ONSET...LATE AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
MUCH OF THE THUNDERSTORM ACTIVITY HAS SUBSIDED AS OF LATE MORNING.
HOWEVER LINGERING THUNDERSTORMS CONTINUE TO PRODUCE MODERATE TO
HEAVY RAINFALL ACROSS PARTS OF NORTHWEST ARKANSAS WHICH HAS LED TO
LOCALIZED FLASH FLOODING.
AFTER THIS ACTIVITY PUSHES EAST EARLY THIS AFTERNOON...ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF THE
FRONTAL BOUNDARY...MAINLY ACROSS SOUTHEAST OKLAHOMA WHERE THE
MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE. INSTABILITY WILL BE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORM POTENTIAL...WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN CONCERN. HOWEVER...THE POTENTIAL
FOR AN ISOLATED TORNADO WILL ALSO EXIST LATE THIS AFTERNOON. THESE
STORMS WILL DECAY LATE IN THE EVENING. THE THREAT FOR THUNDERSTORM
INITIATION WILL BECOME FOCUSED NORTH OF THE STALLED FRONTAL
BOUNDARY OVERNIGHT AS THE LOW LEVEL JET DEVELOPS.
THE THREAT FOR HEAVY RAIN WILL EXIST WITH ANY THUNDERSTORM THAT
DEVELOPS. HOWEVER...SOME LOCATIONS COULD SEE UPWARDS OF 3 INCHES OF RAIN
THROUGH TONIGHT AS AREAL COVERAGE OF RAIN AND OVERALL INTENSITY
INCREASE. AS A RESULT...FLASH FLOODING WILL BECOME MORE OF CONCERN
SHOULD HIGHER RAINFALL RATES BECOME REALIZED AND THE GROUND
BECOMES MORE SATURATED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL LINGER ACROSS THE AREA WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN UPPER
FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE THREAT
FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL SHORTWAVE
WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THE
CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY WEDNESDAY
AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE STALLED
BOUNDARY OFF TO THE SOUTH AND EAST.
DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 23, 11:02 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1102 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 6 N VINITA 36.73N 95.15W
04/21/2011 E1.25 INCH CRAIG OK PUBLIC
LOT OF DAMAGE TO ASPHALT SHINGLES.
&&
SAALocal storm report, Apr 23, 12:07 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1207 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD RULE 36.28N 93.46W
04/23/2011 CARROLL AR LAW ENFORCEMENT
SHERIFF OFFICE REPORTED CLOSING SOME ROADS DUE TO HIGH
WATER NEAR RULE. ALSO OFF HIGHWAY 21 ABOUT 6 MILES SOUTH
OF BERRYVILLE...NEAR CABANAL. ROADS STILL FLOODED AT
NOON.
&&
SAALocal storm report, Apr 23, 2:29 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
229 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 S WYANDOTTE 36.68N 94.72W
04/22/2011 E1.75 INCH OTTAWA OK PUBLIC
0500 PM HAIL BIXBY 35.94N 95.88W
04/22/2011 E1.75 INCH TULSA OK AMATEUR RADIO
111TH AND MINGO
0510 PM HAIL JENKS 36.02N 95.97W
04/22/2011 E1.00 INCH TULSA OK AMATEUR RADIO
121ST AND PEORIA
0540 PM HAIL 3 W WELTY 35.62N 96.46W
04/22/2011 E1.00 INCH OKFUSKEE OK PUBLIC
0549 PM HAIL 3 S MOUNDS 35.83N 96.06W
04/22/2011 E1.75 INCH OKMULGEE OK AMATEUR RADIO
0555 PM HAIL 3 N MASON 35.61N 96.35W
04/22/2011 E1.00 INCH OKFUSKEE OK PUBLIC
0630 PM HAIL 2 NW HASKELL 35.84N 95.70W
04/22/2011 E0.88 INCH MUSKOGEE OK LAW ENFORCEMENT
0630 PM HAIL COLCORD 36.26N 94.69W
04/22/2011 E1.25 INCH DELAWARE OK EMERGENCY MNGR
&&
SAASpecial weather statement, Apr 23, 2:49 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT SAT APR 23 2011
ARZ002-232015-
CARROLL AR-
249 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 249 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
CARROLLTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALPENA...DENVER...GREEN FOREST...
CARROLLTON AND COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3618 9332 3632 9347 3648 9330 3647 9329
3620 9329
TIME...MOT...LOC 1949Z 246DEG 28KT 3628 9334Local storm report, Apr 23, 2:53 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 S METALTON 36.19N 93.53W
04/23/2011 CARROLL AR PUBLIC
LOW WATER CROSSINGS IMPASSABLE ALONG DRY FORK CREEK JUST
WEST OF STATE HIGHWAY 21
&&
MATSpecial weather statement, Apr 23, 3:25 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT SAT APR 23 2011
ARZ001-010-232100-
BENTON AR-WASHINGTON AR-
325 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON AND BENTON
AT 323 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF GRAVETTE TO 2 MILES WEST OF
WOOLSEY...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...BENTONVILLE...ROGERS...BELLA VISTA...
SPRINGDALE...AND OAK GROVE. THE STRONGEST STORM WAS LOCATED NEAR
GRAVETTE...MOVING TOWARD PEA RIDGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9388 3610 9394 3583 9395 3577 9396
3576 9435 3647 9459 3649 9441 3650 9386
3624 9386
TIME...MOT...LOC 2023Z 260DEG 38KT 3646 9436 3589 9416The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 24 min |
| Apr 22, 8:04 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 22, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 13 min |
| Apr 22, 10:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Apr 22, 10:12 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 22, 10:16 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 29 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 30 min |
| Apr 23, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 52 min |
| Apr 23, 12:49 AM CDT | Special Weather Statement | TSA | Sebastian | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Sebastian | 60 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 34 min |
| Apr 23, 5:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 23, 6:40 AM CDT | Special Weather Statement | TSA | Benton | 20 min |
| Apr 23, 7:04 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 23, 9:15 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| Apr 23, 11:55 AM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Apr 23, 2:49 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 23, 3:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 10 hr |
| Apr 23, 3:25 PM CDT | Special Weather Statement | TSA | Benton, Washington | 35 min |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 4 days |
| Apr 23, 3:43 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 92 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 29 min |
| Apr 23, 5:51 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Apr 23, 5:53 PM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Apr 23, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 60 min |
| Apr 23, 6:09 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 10 hr |
| Apr 23, 6:34 PM CDT | Flash Flood Warning | TSA | Crawford | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.